Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Uniqueness of Padé approximants from series of orthogonal polynomials

Author: Avram Sidi
Journal: Math. Comp. 31 (1977), 738-739
MSC: Primary 41A20
MathSciNet review: 0447901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that whenever a nonlinear Padé approximant, derived from a series of orthogonal polynomials, exists, it is unique.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20

Additional Information

PII: S 0025-5718(1977)0447901-1
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia